# SDR TRBA2012039001

- Difficulty date: February 6, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N448AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 448
- Aircraft time: 31,333 hours, 30,905 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 825UN01A4AC0A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND THE EMERGENCY LIGHTS TOGGLE SWITCH CANNED.  THE ACFT WAS REMOVED FROM SERVICE.  INSTALLED EMERGENCY LIGHT TOGGLE SWITCH REF CANNED TAG 88210 IAW MM 20-45-11.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
